| Model Number |
G2-W-US |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: the device remains in the patient's eye; therefore, product testing on the actual device could not be performed.The device history record review of the manufacturing lot was performed and there were no non-conformities found to be related to the reported event.A review of the device labeling and associated risk documents was completed.Dislodged/dislocated stent is identified in the labeling as a known inherent risk of trabecular micro-bypass stent procedure.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.An adverse event appears to have occurred, but does not appear to have been a problem with the device or the way it was used.Dislodged/dislocated stent is an established risk associated with use of the device, which is clearly specified in the product's labeling.Based on the information received, the root cause of the reported event could not be conclusively identified.Mfr# reference: (b)(4).
Event or Problem Description
It was reported that following a left eye (os) cataract plus trabecular microbypass stent system procedure, a gonioscope examination on postop day three (3) identified a dislodged stent sitting in the anterior angle of the patient's eye with no associated report of patient injury.Per report, the surgeon is seeking counsel to manage the dislodged stent, and a medical expert consultation has been offered.Additional information has been requested.